MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS MODULAR REVISION HIP SYSTEM 16X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS MODULAR REVISION HIP SYSTEM 16X150MM SPL TPR DIST; PROSTHESIS, HIP
Catalog Number 11-300816
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the placement of the stem, the stem sat too proud.The surgeon decided to perform an eto to remove it, and a new stem was used.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested component code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ARCOS MODULAR REVISION HIP SYSTEM 16X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21252347
Report Number0001825034-2025-00204
Device Sequence Number9161113
Product Code KWA
UDI-Device Identifier00880304474239
UDI-Public(01)00880304474239(17)340119(10)66500478
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11-300816
Device Lot Number66500478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale